# SDR DALA1114539873

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SURFACE CORROSION ON RT TIE DOWN TRACK FROM STA 427-579.  REMOVED CORROSION FROM TIEDOWN TRACK 50 PERCENT MATERIAL LOSS.  FABRICATED 2 SPLICES FROM .071 7075-0, HEAT TREATED ON TRAVELER 2477NO1494 TOM T-6 IAW AMS 2770.  INSTALLED TIE DOWN TRACK IAW SRM 51-30-01, 53-05 FIG 4C, 53-05 FIG 4.
